# SDR SWIA2020052950918

- Difficulty date: April 30, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 601R31668455
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD PNL281CLF IS DELAMINATED (48 MONTH) RO 5/28/2020.  EVALUATED AND FOUND CARGO FLOORBOARD 281CLF TO BE BEYOND REPAIRABLE LIMITS PER REPAIR MANUAL.  ORDERED AND RECEIVED REPLACEMENT FLOORBOARD P/N 601R31668-459 PO T-52072
